# SDR USAA920081688

- Difficulty date: September 9, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 55,636 hours, 37,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR NR 4353372 CRACK IN WEB OF RT VERTICAL BEAM OF 178 BULKHEAD AT RBL17, WL230.  REPAIRED WEB OF RT VERTICAL BEAM OF 178 BULKHEAD AT RBL17, WL230 IAW B737 SRM 53-10-08.
